MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SILICONE ROUND DRAIN; WOUND DRAINAGE

C.R. BARD, INC. (COVINGTON) -1018233 SILICONE ROUND DRAIN; WOUND DRAINAGE
Catalog Number 0070310
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they had an end user who had been having issues with the mfg#: 0070310.The nurse was milking the wound drain and the tubing snapped in the middle where the nurse was milking that.That had happened on two occasions.Per customer via phone on (b)(6) 2025, it was reported that the device had been thrown away.There was no impact to the patient.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they had an end user who had been having issues with the mfg# 0070310.The nurse was milking the wound drain and the tubing snapped in the middle where the nurse was milking that.That had happened on two occasions.Per customer via phone on 05feb2025, it was reported that the device had been thrown away.There was no impact to the patient.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a duplicate of an event previously reported.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SILICONE ROUND DRAIN
Common Device Name
WOUND DRAINAGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21346233
Report Number1018233-2025-00757
Device Sequence Number21083484
Product Code GBX
UDI-Device Identifier00801741049460
UDI-Public(01)00801741049460(17)290731(10)NGJV3680
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070310
Device Lot NumberNGJV3680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown